| Catalog Number |
VCP421H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device llz964 number, and no non-conformances were identified.
Event or Problem Description
It was reported that the patient underwent a c-section procedure on (b)(6) 2019 and suture was used.The needle broke when sewing the skin.The broken piece was retrieved from the patient.Another device was used to complete the procedure.There were no adverse patient consequences reported.No additional information could be provided.